Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2020 | Journal Article | IST-REx-ID: 9578 | OA
Nearly-linear monotone paths in edge-ordered graphs
M. Bucić, M.A. Kwan, A. Pokrovskiy, B. Sudakov, T. Tran, A.Z. Wagner, Israel Journal of Mathematics 238 (2020) 663–685.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 9580 | OA
Hypergraph cuts above the average
D. Conlon, J. Fox, M.A. Kwan, B. Sudakov, Israel Journal of Mathematics 233 (2019) 67–111.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=0021-2172

Search

Filter Publications

Display / Sort

Export / Embed